Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Nov 14, 2007, 7:25 AM CST for 9 counties in Texas. It took effect at Nov 14, 2007, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 7:25 AM CST (13:25 UTC)
- In effect from
- Nov 14, 2007, 9:00 AM CST
- Expired
- Nov 14, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Cooke County, TX, Eastland County, TX, Erath County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 141325 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 725 AM CST WED NOV 14 2007 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM CST...AS MINIMUM RELATIVE HUMIDITIES FALL TO 25 TO 35 PERCENT AND WIND BECOME NORTHWESTERLY AND NORTHERLY AT 20 TO 30 MPH. .A COLD FRONT WILL MOVE THROUGH THE AREA MID TO LATE MORNING. SOUTHWEST WINDS OF 10 TO 20 MPH WILL SHIFT TO THE NORTHWEST AND THEN NORTH AT 20 TO 30 MPH. TXZ091-092-100-101-115-116-129-130-141-150000- /O.NEW.KFWD.FW.W.0005.071114T1500Z-071115T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH- COMANCHE- 725 AM CST WED NOV 14 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THERE WILL BE A VERY HIGH FIRE DANGER TODAY AS GUSTY NORTHERLY WINDS BEHIND A COLD FRONT COMBINE WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 35 PERCENT AND VERY DRY FINE FUELS. A COLD FRONT WILL MOVE THROUGH THE AREA MID TO LATE MORNING. SOUTHWEST WINDS OF 10 TO 20 MPH WILL SHIFT TO THE NORTHWEST AND THEN NORTH AT 20 TO 30 MPH AS THE FRONT PASSES. THE WINDS WILL DECREASE TO 15 TO 20 MPH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
1 follow-up statement
000 WWUS84 KFWD 142355 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CST WED NOV 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM... .GUSTY NORTH WINDS WILL SUBSIDE OVER THE NEXT HOUR AND RELATIVE HUMIDITY VALUES WILL INCREASE THROUGH THE EVENING. ALTHOUGH WINDS WILL AVERAGE NEAR 15 MPH FOR THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT HOURS...RED FLAG WARNING CONDITIONS WILL NO LONGER BE MET. HOWEVER...A GRASS FIRE DANGER STATEMENT IS IN EFFECT THIS EVENING DUE TO A CONTINUED ELEVATED GRASS FIRE DANGER. TXZ091-092-100-101-115-116-129-130-141-150100- /O.EXP.KFWD.FW.W.0005.000000T0000Z-071115T0000Z/ MONTAGUE-COOKE-YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH- COMANCHE- 555 PM CST WED NOV 14 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. GUSTY NORTH WINDS WILL SUBSIDE OVER THE NEXT HOUR AND RELATIVE HUMIDITY VALUES WILL INCREASE THROUGH THE EVENING. ALTHOUGH WINDS WILL AVERAGE NEAR 15 MPH FOR THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT HOURS...RED FLAG WARNING CONDITIONS WILL NO LONGER BE MET. HOWEVER...A GRASS FIRE DANGER STATEMENT IS IN EFFECT THIS EVENING DUE TO A CONTINUED ELEVATED GRASS FIRE DANGER. $$ SCHULTZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Nov 14, 5:43 AM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Nov 14, 5:43 AM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 543 AM CST WED NOV 14 2007 .AVIATION... A COLD FRONT THAT EXTENDED SOUTHEAST OF A KPNC /PONCA CITY OK/... KAMA /AMARILLO TX/...KTCC /TUCUMCARI NM/ LINE AS OF 11Z...WILL MOVE SOUTHEAST INTO NORTH TEXAS TODAY. THE FRONT IS EXPECTED TO MOVE THROUGH THE METROPLEX SITES AROUND MIDDAY /18Z/... AND THROUGH WACO 20-21Z. AHEAD OF THE FRONT...WINDS WILL BE SOUTH TO SOUTHWEST 10 TO 15 KNOTS...AND WINDS WILL SHIFT TO THE NORTHWEST AND THEN NORTH AT 18 TO 23 KNOTS WITH SOME HIGHER GUSTS POSSIBLE AS THE FRONT PASSES. THE GUSTY WINDS WILL START TO DECREASE DURING THE EVENING...BUT HOLD AROUND 15 KNOTS OVERNIGHT. HAVE INCLUDED SOME LOW LEVEL WIND SHEAR IN THE AREA TAFS FOR THE 12-15Z PERIOD AS THE 14/12Z FWD RAOB DATA INDICATES SOUTH SOUTHWEST WINDS /224 DEGREES/ AT 43 KNOTS AT 1700FT MSL. SOME STRATUS MAY MOVE INTO NORTH TEXAS LATER TODAY BEHIND THE FRONT...FOR NOW HAVE JUST PLACED A TEMPO BKN035 FOR THE METROPLEX TAF SITES. #58 && .PREV DISCUSSION... /ISSUED 320 AM CST WED NOV 14 2007/ DISCUSSION... COLD FRONT CURRENTLY DRAPED ACROSS NORTHERN OKLAHOMA CONTINUES TO PUSH SOUTH. TIMING OF FRONT WILL BE CRITICAL FOR HIGH TEMPS TODAY... WITH THE MAV AND MET NUMBERS A FULL 10 DEGREES DIFFERENT AT SOME SITES DEPENDING ON THEIR FORECASTED LOCATION OF THE FRONT. EXPECT A WIDE DIURNAL RANGE FROM NORTH TO SOUTH AS THE BOUNDARY IS NOT EXPECTED TO MAKE IT TO WACO AND POINTS SOUTH UNTIL AFTER MAX HEATING. HAVE PULLED POPS IN THE EAST AS THERE IS LITTLE FORCING. NORTH WINDS BEHIND THE FRONT WILL GUST INTO THE 20S. ALTHOUGH THIS SYSTEM WILL BE BORDERLINE ON WIND AND MIN RH CRITERIA...A RED FLAG WARNING MAY BE NEEDED TODAY OVER THE NORTHWEST GIVEN THE CURED NATURE OF THE VEGETATION...AND THIS WILL BE DECIDED LATER THIS MORNING. VERY LOW DEWPOINTS IN THE TEENS AND TWENTIES ARE EXPECTED THURSDAY AND FRIDAY. RETURN FLOW WILL BE ESTABLISHED FRIDAY AS HIGH PRESSURE SETTLES TO THE SOUTHEAST. THE NEXT SYSTEM OF NOTE WILL BE THE ONE CURRENTLY SPINNING NEAR BAJA CA. THE NAM/ECMWF/GFS ALL SHOW THIS LOW COMING ACROSS NORTH TEXAS AS AN OPEN WAVE. THE BEST CHANCE FOR PRECIP WILL BE IN THE SOUTH WHERE THE BULK OF THE UPPER LEVEL ENERGY WILL CROSS. THE GFS IS ABOUT 12 HRS SLOWER WITH THE PASSAGE OF THE WAVE THAN THE NAM OR THE ECMWF. HAVE SIDED WITH THE MAJORITY AND ENDED PRECIP OVER THE EAST EARLY SUNDAY DESPITE THE GFS CONTINUING CHANCE POPS THROUGHOUT THE DAY. THE REMAINDER OF THE FORECAST WILL BE DRY WITH UPPER LEVEL RIDGING BUILDING OVER THE AREA IN ADVANCE OF A LARGE POSITIVELY-TILTED TROUGH OVER THE WESTERN STATES. THIS SYSTEM WILL NOT BE A FACTOR FOR NORTH TEXAS UNTIL THANKSGIVING OR AFTER. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 43 66 41 73 / 0 0 0 0 0 WACO, TX 83 46 69 39 71 / 0 10 0 0 0 PARIS, TX 77 42 65 34 69 / 10 0 0 0 0 DENTON, TX 73 38 66 34 73 / 10 0 0 0 0 MCKINNEY, TX 74 42 67 32 70 / 10 0 0 0 0 DALLAS, TX 74 45 67 42 74 / 0 0 0 0 0 TERRELL, TX 79 45 68 38 70 / 10 10 0 0 0 CORSICANA, TX 82 44 68 37 70 / 10 10 0 0 0 TEMPLE, TX 85 46 71 38 74 / 10 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/13/58
Hazardous weather outlook, Nov 14, 4:00 AM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST WED NOV 14 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 400 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A COLD FRONT WILL ENTER THE NORTHWESTERN PART OF NORTH TEXAS THIS MORNING AND THROUGH THE SOUTHEASTERN SECTIONS THIS EVENING. THE COMBINATION OF THE GUSTY WINDS AND DRIER AIR BEHIND THE FRONT WILL RESULT IN AN INCREASED FIRE DANGER. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS FRIDAY NIGHT...AND ACROSS THE EASTERN SECTIONS SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 58
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.